# SDR AALA202208112231

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737
- Aircraft serial: 31099
- Aircraft time: 36,602 hours, 15,034 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DIFFICULT TO OPEN/CLOSE (ENTRY DOOR). LUBRICATED LAVATORY D DOOR HINGE ASSEMBLY. DOOR OPS CHECKS GOOD IN ACCORDANCE WITH AMM 25-40-14.
